# SDR ASAA9910111

- Difficulty date: May 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N741AS
- Make and model: Boeing 737-2Q8C
- Aircraft serial: 21959
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel Beam
- Part number: 65621251
- Condition: Corroded
- Location: Bs 727
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING D-CHECK, FOUND THE EXTERNAL FUSELAGE LOWER SIDE, KEEL BEAM 27L BETWEEN STA 727 - STA 727A CORRODED ON BOTTOM SIDE.  REPAIRED PER EA 5310-01687.  (X)
